NUMERICAL QUADRATURE OF PERIODIC SINGULAR INTEGRAL-EQUATIONS

被引:0
作者
KRENK, S
机构
来源
JOURNAL OF THE INSTITUTE OF MATHEMATICS AND ITS APPLICATIONS | 1978年 / 21卷 / 02期
关键词
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:181 / 187
页数:7
相关论文
共 15 条
[11]  
RIEDER G, 1968, B ACAD POLON SCIE ST, V16, P101
[12]   NUMERICAL QUADRATURE OF SOME IMPROPER INTEGRALS [J].
SERBIN, H .
QUARTERLY OF APPLIED MATHEMATICS, 1954, 12 (02) :188-194
[13]  
Timan A. F., 1963, THEORY APPROXIMATION
[14]  
Zygmund A., 1955, TRIGONOMETRICAL SERI, pvii+329
[15]  
[No title captured]